American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60F10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 97 found      Go to page: 1 2 3 4

[1] Yuri Kifer. Lectures on large deviations in probability and dynamical systems. Proceedings of Symposia in Pure Mathematics 89 45-79.
Book volume table of contents
View Article: PDF

[2] S. V. Kuchuk-Iatsenko and Yu. S. Mishura. The weak convergence of Greek symbols for prices of European options: from discrete time to continuous. Theor. Probability and Math. Statist.
Abstract, references, and article information   
View Article: PDF

[3] Andrei Okounkov. Limit shapes, real and imagined. Bull. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] A. V. Logachov. Large deviations for solutions of one dimensional It\^o equations. Theor. Probability and Math. Statist. 90 (2015) 127-137.
Abstract, references, and article information   
View Article: PDF

[5] S. A. Mel’nik. Comparison theorem for solutions of parabolic stochastic equations with an absorber. Theor. Probability and Math. Statist. 90 (2015) 161-173.
Abstract, references, and article information   
View Article: PDF

[6] Yuzuru Inahama. Large deviation principle of Freidlin-Wentzell type for pinned diffusion processes. Trans. Amer. Math. Soc. 367 (2015) 8107-8137.
Abstract, references, and article information   
View Article: PDF

[7] Ming-Jun Lai and Yang Liu. The probabilistic estimates on the largest and smallest $q$-singular values of random matrices. Math. Comp. 84 (2015) 1775-1794.
Abstract, references, and article information   
View Article: PDF

[8] Boris Buchmann, Ross A. Maller and David M. Mason. Laws of the iterated logarithm for self-normalised L\'evy processes at zero. Trans. Amer. Math. Soc. 367 (2015) 1737-1770.
Abstract, references, and article information   
View Article: PDF

[9] S. A. Mel’nik. The dynamics of the mean mass of a solution of the stochastic porous media equation. Theor. Probability and Math. Statist. 87 (2013) 153-161.
Abstract, references, and article information   
View Article: PDF

[10] I. H. Krykun. Functional law of the iterated logarithm type for a skew Brownian motion. Theor. Probability and Math. Statist. 87 (2013) 79-98.
Abstract, references, and article information   
View Article: PDF

[11] Rita Giuliano and Claudio Macci. On the asymptotic behavior of a sequence of random variables of interest in the classical occupancy problem. Theor. Probability and Math. Statist. 87 (2013) 31-40.
Abstract, references, and article information   
View Article: PDF

[12] Samuel Herrmann, Peter Imkeller, Ilya Pavlyukevich and Dierk Peithmann. Stochastic Resonance. Math. Surveys Monogr. 194 (2013) MR 3155413.
Book volume table of contents   

[13] Masayoshi Takeda. A tightness property of a symmetric Markov process and the uniform large deviation principle. Proc. Amer. Math. Soc. 141 (2013) 4371-4383.
Abstract, references, and article information   
View Article: PDF

[14] José F. Alves and Daniel Schnellmann. Ergodic properties of Viana-like maps with singularities in the base dynamics. Proc. Amer. Math. Soc. 141 (2013) 3943-3955.
Abstract, references, and article information   
View Article: PDF

[15] Cristina Brändle and Emmanuel Chasseigne. Large deviation estimates for some nonlocal equations. General bounds and applications. Trans. Amer. Math. Soc. 365 (2013) 3437-3476.
Abstract, references, and article information   
View Article: PDF

[16] Mark M. Meerschaert, Wensheng Wang and Yimin Xiao. Fernique-type inequalities and moduli of continuity for anisotropic Gaussian random fields. Trans. Amer. Math. Soc. 365 (2013) 1081-1107.
Abstract, references, and article information   
View Article: PDF

[17] Kai-Nan Xiang. An explicit Schilder type theorem for super-Brownian motions: Infinite initial measures. Trans. Amer. Math. Soc. 364 (2012) 6513-6529.
Abstract, references, and article information   
View Article: PDF

[18] D. S. Budkov and S. Ya. Makhno. Law of the iterated logarithm for solutions of stochastic equations. Theor. Probability and Math. Statist. 83 (2011) 47-57. MR 2768847.
Abstract, references, and article information   
View Article: PDF

[19] Yonghong Liu and Yuhui Li. Quasi sure local convergence rate of a Brownian motion in the H\"{o}lder norm. Proc. Amer. Math. Soc. 140 (2012) 715-730.
Abstract, references, and article information   
View Article: PDF

[20] Sandra Cerrai and Mark Freidlin. Approximation of quasi-potentials and exit problems for multidimensional RDE’s with noise. Trans. Amer. Math. Soc. 363 (2011) 3853-3892. MR 2775830.
Abstract, references, and article information   
View Article: PDF

[21] Xia Chen. Independent random walks: large deviations. Math. Surveys Monogr. 157 (2010) 207-252.
Book volume table of contents   
View Article: PDF

[22] Xia Chen. Mutual intersection: large deviations. Math. Surveys Monogr. 157 (2010) 59-89.
Book volume table of contents   
View Article: PDF

[23] Xia Chen. Basics on large deviations. Math. Surveys Monogr. 157 (2010) 1-24.
Book volume table of contents   
View Article: PDF

[24] Xia Chen. Brownian intersection local times. Math. Surveys Monogr. 157 (2010) 25-58.
Book volume table of contents   
View Article: PDF

[25] Xia Chen. Intersections on lattices: weak convergence. Math. Surveys Monogr. 157 (2010) 133-175.
Book volume table of contents   
View Article: PDF

[26] Xia Chen. Appendix. Math. Surveys Monogr. 157 (2010) 297-319.
Book volume table of contents   
View Article: PDF

[27] Xia Chen. Self-intersection: large deviations. Math. Surveys Monogr. 157 (2010) 91-132.
Book volume table of contents   
View Article: PDF

[28] Xia Chen. Inequalities and integrabilities. Math. Surveys Monogr. 157 (2010) 177-205.
Book volume table of contents   
View Article: PDF

[29] Xia Chen. Random Walk Intersections. Math. Surveys Monogr. 157 (2010) MR MR2584458.
Book volume table of contents   

[30] Xia Chen. Single random walk: large deviations. Math. Surveys Monogr. 157 (2010) 253-295.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 97 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia